MathSciNet Relay Station
MathSciNet bibliographic data
MR252826 (40 #6042b) 35.36 (82.00)
Miura, Robert M.; Gardner, Clifford S.; Kruskal, Martin D. Korteweg-de Vries equation and generalizations. II. Existence of conservation laws and constants of motion. J. Mathematical Phys. 9 1968 1204–1209.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement